# SDR ABXA20120209383

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 55,051 hours, 40,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T2524U21
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FASTNER HOLE COMMON TO THE LEFT WHEEL WELL FAILSAFE STRAP AND "T" FITTING HAS .500 CRACK AND CORROSION AROUND THE HOLE AT STA 955.  NEW FAILSAFE STRAP INSTALLED ON AMES DOCUMENT 47008ORD11, ACFT WAS GROUNDED.
